# SDR ORJA9579

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibrating
- Location: Left
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATIONS.  REMOVED AND REPLACED NR 1 ENGINE DUE TO VIBRATIONS PER MM 71-00-00.  LEAK AND OPS CHECK NORMAL.  TRIMMED ENGINE PER MM 71-00-00.  OPS CHECK NORMAL  (M)
